MathSciNet Relay Station
MathSciNet bibliographic data
MR333081 (48 #11406) 22E50 (10D15)
Shimizu, Hideo Theta series and automorphic forms on ${\rm GL}\sb{2}$. J. Math. Soc. Japan 24 (1972), 638–683.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement